# SDR QXEA2025070700273

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 17,437 hours, 12,204 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2056. FOUL SMELL BETWEEN ROWS 13 AND 17. AIRCRAFT IN CRUISE AT 37,000'. DATA FROM M-744 FORM. MOST INTENSE AROUND ROWS 13-17 AND CONTINIOUS. APU WAS OFF AND AC PACKS WERE ON. NO CHANGES WITH PACKS OFF AND NOT RESOLVED BY CHECKLIST. DIVERTED AND MADE A UNEVENTFUL LANDING. REMOVED FROM SERVICE. PERFORMED GVI OF A/C EXTERIOR AND FOUND NO EVIDENCE OF FLUID OR FUEL LEAKAGE. PERFORMED FIM TASK 21-20-00-810-801-A & 21-20-00-810-803A. NO DEFECTS OR SMELLS NOTED WITH AND WITHOUT ENGINES RUNNING. ENGINES WERE RUN WITH CREW ASSISTANCE. MULTIPLE CREW MEMBERS REPORTED THAT SMELLS ORIGINATED FROM THE OVERHEAD BIN ABOVE SEATS 14AB AND AFTER PAX BAGS WERE REMOVED, THE FOUL SMELL DISSIPATED. NO MECHANICAL SYSTEM DEFECTS NOTED. RETURNED TO SERVICE COULD NOT DUPLICATE. NO PARTS REPLACED.
